MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM STANDARD RT MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM STANDARD RT MANDIBULAR COMPONENT; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Codes Fitting Problem (2183); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported that the patient underwent a tmj procedure.Subsequently, the patient has undergone a right side revision on an unknown date due to unknown reasons.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It is further reported that the event was an initial procedure with the surgeon choosing a different implant for fit during the initial tmj procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.No problem was identified with the product.It was identified that the mandible was just exchanged during the initial procedure due to fit choices of the surgeon.There were no allegations against the implant.The reported event is not confirmed.Upon reassessment of the reported event based on additional information, this product did not cause or contribute to the reported event.This initial report submitted needs to be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SYSTEM STANDARD RT MANDIBULAR COMPONENT
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16938496
Report Number0001032347-2023-00182
Device Sequence Number7562591
Product Code LZD
UDI-Device Identifier00841036060398
UDI-Public(01)00841036060398(17)170622(10)107800C
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number24-6555
Device Lot Number107800C
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/24/2023
05/30/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date05/24/2023
06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown